# SDR AALA20130731024

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EQUIPMENT SUPPORT FRAME AT STATION 440 LT HAS CRACK INDICATION AT INBD SUPPORT FASTENER.  REMOVED THE DAMAGE & INSTALLED REPAIR DOUBLERS IAW ECO J1159AE CARD 0006.
